Fixed point theorems of nonlinear contractions on p-quasi-cone metric space

Authors

  • Eriola Belul Sila "Tirana University"

DOI:

https://doi.org/10.24297/jam.v9i4.2375

Keywords:

p-quasi-cone metric space, nonlinear contractive mapping, fixed point

Abstract

In this paper we have proved some results of fixed point on p-quasi cone metric spaces. The p-quasi cone metric space is  a generalization cone metric space. Kiany and Amini-Harandi[1] have given a generalization of Ciric contraction[2]. In this paper we give a generalization of result [2] for p-quasi-cone metric space.

Downloads

Author Biography

Eriola Belul Sila, "Tirana University"

Lector at Department of Mathematics, Faculty of Natural Science, Yniversity of Tirana

Downloads

Published

2014-11-04

How to Cite

Sila, E. B. (2014). Fixed point theorems of nonlinear contractions on p-quasi-cone metric space. JOURNAL OF ADVANCES IN MATHEMATICS, 9(4), 2534–2541. https://doi.org/10.24297/jam.v9i4.2375

Issue

Section

Articles